# SDR 7GMB2018072319001

- Difficulty date: July 19, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N286SJ
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501153
- Aircraft time: 5,820 hours, 4,426 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 703070071701
- Part serial: 10092619
- Condition: Failed
- Location: Nr 1
- Part time: 5,750 hours, 4,388 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE RAMP, NR 1 PFD SHOWED RED X OVER AIRSPEED AND ALTITUDE TAPES. THE RED XS STAYED AFTER CB AND POWER RESET, CLEARED ONLY IN ADC REVERSION. REMOVED AND REPLACED NR 1 ADC, OPS CHECKED GOOD. THE AIRCRAFT WAS RETURN TO SERVICE.
